# SDR DXTA200601519

- Difficulty date: July 23, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 8,238 hours, 5,202 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BETWEEN 60 AND 80 KTS, AMBER "MACH TRIM OFF" AND AMBER "YD OFF LOWER" CAS MESSAGES ILLUMINATED.  YD AND M TRIM ANNUNCIATORS ON AUTOPILOT CONTROLLER WENT BLANK.  AMBER ARROW APPEARED ON PILOTS PFD AND AP MODES DISAPPEARED.  V SPEEDS WERE INTERMITTENTLY DISPLAYED DURING TAXI.  PULLED CODES FOUND SEVERAL ADC FAILURES.  AIRCRAFT SET OUT IN THE RAIN LAST NIGHT.  PURGED STATIC AND PITOT LINES.  PERFORMED ALTITUDE CORRELATION AND LEAK CHECKS IAW CE 750 MM 34-11-01 AND FAR 91.411 FAR 43 APPENDIX E OPS CHECKS GOOD.
